Modeling fimbriae mediated parasite-host interactions

Chu, Dominique and Barnes, Dominique (2010) Modeling fimbriae mediated parasite-host interactions. Journal of Theoretical Biology, 264 (4). pp. 182-196. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1016/j.jtbi.2010.03.037
Item Type: Article
Uncontrolled keywords: determinacy analysis, Craig interpolants
Subjects: Q Science > QA Mathematics (inc Computing science) > QA 76 Software, computer programming,
Divisions: Faculties > Science Technology and Medical Studies > School of Computing > Computational Intelligence Group
Depositing User: Dominique Chu
Date Deposited: 21 Sep 2012 09:49
Last Modified: 17 Apr 2014 14:39
Resource URI: http://kar.kent.ac.uk/id/eprint/30669 (The current URI for this page, for reference purposes)
  • Depositors only (login required):